Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On the first case of Fermat's last theorem


Authors: D. H. Lehmer and Emma Lehmer
Journal: Bull. Amer. Math. Soc. 47 (1941), 139-142
MathSciNet review: 0003657
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1941-07393-3
PII: S 0002-9904(1941)07393-3